# SDR 99ZZZX298

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N426ER
- Make and model: Cessna 172R
- Aircraft serial: 17280647
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cover
- Part number: 05135733
- Condition: Loose
- Location: Cockpit
- Part time: 415 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT PROTECTIVE COVER CAME LOOSE AND PIVOTED FORWARD, TOWARD THE FIREWALL.  THIS PROTECTIVE COVER IS LOCATED ON THE BOTTOM OF THE INSTRUMENT PANEL.  THE PILOT PULLED THE PANEL (COVER) BACK TO THE POSITION IT WAS SUPPOSED TO BE IN AND SHORTED OUT THE SWITCHES JUST ABOVE IT.  ALL AVIONICS WAS LOST EXCEPT FROM COMM 1 AND GPS.  PROTECTIVE COVER WAS RE-INSTALLED AND SECURED TO AIRCRAFT.
